Follow
Adam Besenyei
Title
Cited by
Cited by
Year
Dynamic control of modern, network-based epidemic models
F Sélley, Á Besenyei, IZ Kiss, PL Simon
SIAM Journal on applied dynamical systems 14 (1), 168-187, 2015
672015
Completely positive mappings and mean matrices
A Besenyei, D Petz
Linear algebra and its applications 435 (5), 984-997, 2011
212011
Picard’s weighty proof of Chebyshev’s sum inequality
Á Besenyei
Mathematics Magazine 91 (5), 366-371, 2018
152018
On complete monotonicity of some functions related to means
Á Besenyei
Math. Inequal. Appl 16 (1), 233-239, 2013
152013
On systems of parabolic functional differential equations
A Besenyei
Annales Univ. Sci. Budapest 47, 143-160, 2004
122004
Stabilization of solutions to a nonlinear system modelling fluid flow in porous media
Á Besenyei
Annales Univ. Sci. Budapest. Sect. Math 49, 115-136, 2006
112006
Existence of solutions of a nonlinear system modelling fluid flow in porous media.
Á Besenyei
Electronic Journal of Differential Equations (EJDE)[electronic only] 2006 …, 2006
112006
A brief history of the mean value theorem
A Besenyei
Talk slides 12, 2012
102012
Partial subadditivity of entropies
Á Besenyei, D Petz
Linear Algebra and its Applications 439 (10), 3297-3305, 2013
92013
On nonlinear parabolic variational inequalities containing nonlocal terms
Á Besenyei
Acta Mathematica Hungarica 116 (1), 145-162, 2007
92007
A note on a trace inequality for positve block-matrices
Á Besenyei
82013
Bounds for the expected value of one-step processes
B Armbruster, Á Besenyei, PL Simon
arXiv preprint arXiv:1505.00898, 2015
72015
The Brocard angle and a geometrical gem from Dmitriev and Dynkin
Á Besenyei
The American Mathematical Monthly 122 (5), 495-499, 2015
72015
On a nonlinear system containing nonlocal terms related to a fluid flow model
Á Besenyei
EJ Qualitative Theory of Diff. Equ., Proc. 8’th Coll. Qualitative Theory of …, 2008
72008
Asymptotic output controllability via dynamic matrix control
Á Besenyei, PL Simon
Differential Equations & Applications 4 (4), 495-519, 2002
7*2002
Peano's Unnoticed Proof of Borel's Theorem
A Besenyei
The American Mathematical Monthly 121 (1), 69-72, 2014
62014
The Hasegawa–Petz mean: properties and inequalities
Á Besenyei
Journal of Mathematical Analysis and Applications 391 (2), 441-450, 2012
52012
Examples for uniformly monotone operators arising in weak forms of elliptic problems
A Besenyei
preprint version: httpXGGwwwF sFelteFhuGŁ d mGpu li tionsGuniformFpdf, 2007
52007
Leibniz seminorms in probability spaces
Á Besenyei, Z Léka
Journal of Mathematical Analysis and Applications 429 (2), 1178-1189, 2015
42015
On a nonlinear system consisting of three different types of differential equations
Á Besenyei
Acta Mathematica Hungarica 127 (1-2), 178-194, 2010
42010
The system can't perform the operation now. Try again later.
Articles 1–20